• Title of article

    Using Transport Equations in the Teaching of Electromagnetics

  • Author/Authors

    E. J. Rothwell، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2004
  • Pages
    4
  • From page
    361
  • To page
    364
  • Abstract
    The use of transport equations in the study of electromagnetics is explored. The proper form of the continuity equation for a moving, deforming region of space is given, and large-scale forms of Maxwell’s equations are investigated. Useful large-scale forms may be obtained by integrating the point forms and applying various transport theorems.
  • Keywords
    Conservation of charge , motional electromagnetic force (EMF) , Maxwell’s equations , transport equations. , Faraday’s law
  • Journal title
    IEEE TRANSACTIONS ON EDUCATION
  • Serial Year
    2004
  • Journal title
    IEEE TRANSACTIONS ON EDUCATION
  • Record number

    398168